# SDR CVGA20170608003

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N716LD
- Make and model: Cessna 560XL
- Aircraft serial: 5605255
- Aircraft time: 4,596 hours, 3,345 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED LT ELEVATOR TORQUE TUBE IAW AMM 27-31-01 AND SRM 55-20-01.
